<< Previous Issue Journal of the Korean Mathematical Society (Vol. 22, No. 1) Next Issue >>
J. Korean Math. Soc. 1985 Vol. 22, No. 1, 1—95
A representation of the characteristic functional of self-decomposable probability measures on certain $TV$ spaces
Dong M. Chung
J. Korean Math. Soc. 1985 Vol. 22, No. 1, 1—8
Localizations and generalized evaluation subgroups of homotopy groups
Jae-Ryong Kim
J. Korean Math. Soc. 1985 Vol. 22, No. 1, 9—18
On $RS$-compact spaces
Takashi Noiri
J. Korean Math. Soc. 1985 Vol. 22, No. 1, 19—34
The weighted generalized inverse of a linear operator and regularization
Man Suk Song
J. Korean Math. Soc. 1985 Vol. 22, No. 1, 35—42
Quantum statistical mechanics of unbounded continuous spin systems
Yong Moon Park
J. Korean Math. Soc. 1985 Vol. 22, No. 1, 43—74
On analytic spectral resolvents
Jae Chul Rho, Tae Geun Cho, and Hyung Koo Cha
J. Korean Math. Soc. 1985 Vol. 22, No. 1, 75—85
Dualizing complexes of some 1-dimensional local rings
Jong Youll Park
J. Korean Math. Soc. 1985 Vol. 22, No. 1, 87—95

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd